MAUDE Adverse Event Report: CALDERA MEDICAL DESARA TVEZ 30; DS01BTV30

CALDERA MEDICAL DESARA TVEZ 30; DS01BTV30
Model Number CAL-DS01BTV30
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Bladder perforation using desara tvez.

Brand Name
DESARA TVEZ 30
Common Device Name
DS01BTV30
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361 5696
Manufacturer (Section G)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91631 5696
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91631-5696
MDR Report Key15135882
Report Number3003990090-2022-01537
Device Sequence Number5307990
Product Code OTN
UDI-Device Identifier00890594000124
UDI-Public00890594000124
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCAL-DS01BTV30
Device Catalogue NumberDS01BTV30
Device Lot NumberN05042
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale